# SDR CA020328009

- Difficulty date: March 20, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 45,447 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: BACB30MT826
- Condition: Sheared
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A "RAMP 1 CHECK" ONE TIE BOLT WAS FOUND BROKEN ON NR  6 MAIN WHEEL ASSY. MAINTENANCE REPLACED THE MAIN WHEEL ASSY.I.A.W. MM 33-45-01.
